An Huang

Email address: anhuang@brandeis.edu
Office: 315 Goldsmith

Teaching

Spring 2018: Math 23b, MW 3:30-4:50pm, 300 Goldsmith.

Research Interests

  • Algebraic Geometry (in relation to physics): period integrals, mirror symmetry, Hodge theory, D-modules, and their interconnections.
  • Graph Theory: graph embeddings, graph Laplacian, (di)graph homotopy and homology.

  • Papers and Preprints

  • A. Huang, B. Lian, S.-T. Yau, and C.-L. Yu, Hasse-Witt matrices, unit roots and period integrals, 2018.
  • A. Huang, B. Lian, S.-T. Yau, and C.-L. Yu, Jacobian rings for homogeneous vector bundles and applications, 2018.
  • A. Huang, B. Lian, S.-T. Yau, and C.-L. Yu, Period integrals of local complete intersections and tautological systems, 2018.
  • J. Chen, A. Huang, and B.H. Lian, Differential Zeros of Certain Special Functions, 2017.
  • A. Huang, B. Lian, and X. Zhu, Chain integrals solutions to tautological systems, Math. Res. Lett., Vol. 23, No. 6 (2016) 1721-1736.
  • A. Huang, B. Lian, and X. Zhu, Period Integrals and the Riemann-Hilbert Correspondence, J. Diff. Geom., Vol. 104, No. 2 (2016) 325-369.
  • R. Hod, A. Huang, M. Kempton, and S.-T. Yau, Strong embeddings and 2-isomorphism, Notices of ICCM, Vol. 4, No. 2 (2016) 5-13.
  • J. Chen, A. Huang, and B.H. Lian, Holonomic systems for period mappings, Nuc. Phys. B. Vol 898, (2015) 693-706.
  • A. Huang, S-T. Yau, On cohomology theory of (di)graphs, Homology, Homotopy and App., Vol. 17, No. 2 (2015) 383-398.
  • A. Huang, S-T. Yau, and Mei-Heng Yueh, Graph invariant from ideas in physics and number theory, 2015.
  • S. Bloch, A. Huang, B.H. Lian, V. Srinivas, and S.-T. Yau, On the Holonomic Rank Problem, J. Diff. Geom. Vol. 97, No. 1 (2014) 11-35.
  • A. Huang, Noncommutative multiplicative norm identities for the quaternions and the octonions, 2011.
  • A. Huang, C-H. Lee, A note on Nahm's conjecture in rank 2 case, Comm. in Num. Theo. and Phy., Vol. 4, No. 4 (2010) 609-622.
  • A. Huang, On twisted Virasoro operators and number theory, 2009.